Weight Loss Medications-Beware Of Side Effects

It may sound like a life saver using weight loss medications, but before you head off to your doctor for a prescription, you may want to read this article first.

You see all weight loss medications have some side effects. The exact side effects will vary from person to person as well as from one medication to another.

You will need a prescription for many, but even with over the counter medications you need to always talk to your doctor to make sure you can and should take any type of pills to aid in your weight loss.

At the minimum, you should only plan on using any drugs for as short of a time as possible to achieve your goals.

Even though these drugs can have a lot of possibly severe side effects, if you are morbidly obese the damage being done to your system on a daily basis might make it worth the risk to try things that can help you lose weight more quickly.

Again, only you and your doctor can decide if the rewards outweigh the possible risks.

Here are some of the possible side effects you may experience depending on what type of medications you take:

Diarrhea, vomiting, dizziness, light headedness, "oily" bowel movements, raised blood pressure, increased heart rate, rectal leakage, stomach pain, bloating, gas, headaches, mood swings, depression, anxiety, low libido, nervousness, constipation, insomnia, and restlessness… to name a few.

As you can see, there are many possible side effects from these types of medications.

Of course, you won't get them all and you may not get any of them, but you do need to be aware that there are possible dangers with any type of pill whether it's prescribed by your doctor or sold over the counter.

Several years ago, I had to lose about 35 lbs. after my kids were born. I didn't even consider using drugs. I just started working out and as I started to see some progress I was hooked.

I not only started doing even more exercises and increase my fitness routines, I also started to eat better (only a little bit because I do love my sweets!).

It really wasn't all that hard to do to be honest. Sure, it took several months but the truth is that after I started to see some results it really just became part of my everyday life.

I found that once it became part of my lifestyle, that was it… I just kept doing it and I lost all my weight and kept it off.

And to be honest, that's what you need to do to. The best solution is to change your habits. If you get overwhelmed, you can start small. You don't need to make a lot of sweeping changes all at once.

The best way to lose your weight, and more importantly, keep it off, is to make changes to your lifestyle that you can live with for the rest of your life.

That is another possible problem with medications, they are really only temporary and you can't keep taking them forever. So, what happens when you stop?

Talk to your doctor to learn more about weight loss medications but ideally, you will want to only take them for a short time to kick start your weight loss.


 

This entry was posted in Weight Loss Info and tagged , , , . Bookmark the permalink.
 

Leave a Reply

Your email address will not be published. Required fields are marked *


× 3 = eighteen

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

CommentLuv badge